Facebook Pixel

Could I be pregnant while on the pill and 2 EC on the same month

By January 12, 2015 - 11:44pm
Rate This

I been on lutera birth control since August 2014. I took 2 EC last month I took the second pill on the 28th a day after I seen my bf which was on the 27th. So the day after I took EC I started crmping and I still am. I'm on my 6 pack of pills now and cramping similar to period cramps is this normal? I had my period last month during my third week a week early because I had took EC .so the main reason why I took the 2nd EC last month is because I took cetirizine, advil, and one capsule of vibora de cascabel I'm worry that it could affect my birth control. I never missed a pill always took them on time or a few minutes early would I still be protected? Or should I be concern about being pregnant

Add a Comment1 Comments

HERWriter Guide

Hi Marrie

We have helped you on this question already and the answer remains the same. 

If you have further concerns, please contact your doctor.



January 13, 2015 - 5:41am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!